# SDR GLBA2012082300037

- Difficulty date: August 23, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 31,857 hours, 41,136 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND TWO CRACKS AT THE RT ANGLE AT FS 107.00 AS IT ATTACHES TO THE LONGERON, RT ANGLE AT THE UPPER END OF THE BEND RADIUS, .5" IN LENGTH, AND AT THE UPPER FASTENER AREA, .375" IN LENGTH.  REPAIRED THE AFFECTED AREA  IAW EO 12-1900-53-046.
